# SDR AALA202503185915

- Difficulty date: March 17, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N971NN
- Make and model: Boeing 737823
- Aircraft serial: 31217
- Aircraft time: 29,054 hours, 12,357 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD CABIN EMERGENCY FLASHLIGHTS WILL NOT TEST. REPLACED BATTERIES IN FORWARD CABIN FLASHLIGHTS, OPERTIONAL CHECK GOOD.
